# SDR 2007F00033

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N890BA
- Make and model: Israel 1124
- Aircraft serial: 301
- Aircraft time: 8,613 hours, 7,337 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 82301217
- Condition: Broken
- Location: Nlg
- Part time: 8,613 hours, 7,337 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE DOWNLOCK SWITCH MOUNTING BRACKET BROKEN: REPLACED BRACKET ASSEMBLY, INSTALLED A NEW UNIT PN: 823012-17. SECURITY, LEAK AND FUNCTION CHECKS PERFORMED WITH NO FAULTS FOUND. MAINTENANCE DONE IAW MM CHAPTERS: 29 AND 32.  REF: 8130-3 (1/22/98) W.O. 4105-080112705.  AUTH: NR CAAI AE-35.
